zbMATH — the first resource for mathematics

Countable extension of measures and \(\sigma\)-integrals with values in vector lattices. (English. Russian original) Zbl 0614.28004
Math. Notes 39, 414-418 (1986); translation from Mat. Zametki 39, No. 5, 757-765 (1986).
A \(K_{\sigma}\)-space (i.e., a Dedekind \(\sigma\)-complete linear lattice) Y has the property of weak \(\sigma\)-distributivity of countable type if every order bounded double sequence \(\{y_{nm}\}\) in Y which, for each fixed n, is increasing in m, admits an increasing map \(\theta:N\to N^ N\) with \[ \sup_{n}\inf_{m}y_{nm}=\inf_{k}\sup_{n}y_{n\theta_ k}(n). \] In an earlier paper [Sib. Mat. Zh. 22, 197-203 (1981; Zbl 0482.28016)] the author introduced this property and proved it to be equivalent to some properties of Y which are expressed in measure-theoretic and topological terms. Here he supplements those results by showing that the property in question is equivalent to the Egorov property as well as to the existence of a special extension for every Y-valued \(\sigma\)-integral defined on a majorizing linear sublattice of another \(K_{\sigma}\)- space.
{Reviewer’s remarks: (1) Some arguments are missing and some others are sketchy. In particular, more details in the proof of the equivalence (v)\(\Leftrightarrow (vi)\) would have been in order. (2) There is a repairable mistake in the proof the implication (ii)\(\Rightarrow (iii)\). Namely, \(G_{x_ n}\uparrow G_ x\) does not hold, even for constant functions. (3) For related results see M. Vonkomerová [Math. Slovaca 31, 251-262 (1981; Zbl 0457.46004)].}
Reviewer: Z.Lipecki
28B15 Set functions, measures and integrals with values in ordered spaces
06F20 Ordered abelian groups, Riesz groups, ordered linear spaces
Full Text: DOI
[1] P. De Pagter, ?The components of a positive operator,? Indag. Math.,86, 229-240 (1983). · Zbl 0521.47018
[2] W. A. J. Luxemburg and A. C. Zaanen, Riesz Spaces, Vol. 1, Amsterdam (1971). · Zbl 0231.46014
[3] I. I. Shamaev, ?On countable extensions of measures with values in a vector lattice,? Sib. Mat. Zh.,22, No. 3, 197-203 (1981).
[4] L. V. Kantorovich, B. Z. Vulikh, and A. G. Pinsker, Functional Analysis in Semiordered Spaces [in Russian], Gostekhizdat, Moscow (1950). · Zbl 0037.07201
[5] K. Matthes, ?Über die Ausdehnung positiver linearer Abbildungen,? Math. Nachr.,23, 223-257 (1961). · Zbl 0104.08801
[6] J. D. M. Wright, ?The measure extension problem for vector lattices,? Ann. Inst. Fourier,21, No. 4, 65-85 (1971). · Zbl 0215.48101
[7] D. H. Fremlin, ?A direct proof of the Matthas-Wright integral extension theorem,? J. London Math. Soc.,11, No. 2, 276-284 (1975). · Zbl 0313.06016 · doi:10.1112/jlms/s2-11.3.276
[8] W. A. J. Luxemburg and A. R. Schep, ?An extension theorem for Riesz homomorphisms,? Indag. Math.,41, 145-154 (1979). · Zbl 0425.46006
[9] Z. Lipecki, D. Plachky, and W. Thomsen, ?Extensions of positive operators and extreme points. I,? Colloq. Math.,42, 279-284 (1979). · Zbl 0432.47018
[10] Z. Lipecki and W. Thomsen, ?Extensions of positive operators and extreme points. IV,? Colloq. Math..46, 269-273 (1982). · Zbl 0432.47021
[11] T. K. Y. C. Dodds, ?Order topology and the Egoroff property in Riesz spaces,? Not. Am. Math. Soc.,16, No. 4, 644-645 (1969).
[12] T. K. Y. C. Dodds, ?Egoroff properties and the order topology in Riesz spaces,? Trans. Am. Math. Soc.,187, No. 1, 365-375 (1974). · Zbl 0254.46008 · doi:10.1090/S0002-9947-1974-0336282-3
[13] I. P. Kostenko, ?Almost uniform convergence in K-spaces,? Izv. Vyssh. Uchebn. Zaved., Mat., No. 2, 49-60 (1968). · Zbl 0182.16301
[14] D. A. Vladimirov, ?On completeness of a semiordered space,? Usp. Mat. Nauk,15, No. 2, 165-172 (1960). · Zbl 0097.09003
[15] I. I. Shamaev, ?Some order-algebraic properties of vector lattices and their connections,? Preprint, Math. Inst. Siberian Div., USSR Acad. of Sciences, Novosibirsk (1980).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.